Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sore in mouth, tongue, lips, taken valtrex and vitamin C tablets

I use a mouth guard I purchased @ Target off and on. For the last two to three months I have been experiencing sores (like canker sores) in my mouth. Mainly on my tongue but lips feel like they have small sores under the lining of my skin. I have been to the doctor several times. They have prescribed Valtrex, Vitamin C tablets , taken blood to check my levels. Everything seems to check out fine. I stopped using the guard and then used it this past friday and my mouth has felt progressively worse since friday. Any suggestions???????????
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Discontinue using mouthguards if causing allergy.
Maintain oral hygiene well.
Apply corticosteroids on the affected area.
Take plenty of fruits and fluids.
Avoid spicy foods.
Anxiety and stress has to be avoided.
Take vitamin becosules and iron supplements as well.
Take care.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor